MathSciNet Relay Station
MathSciNet bibliographic data
MR1031672 (91c:42010) 42A20 (42A32)
Sheng, Shu Yun The extension of the theorems of Č. V. Stanojević and V. B. Stanojević. Proc. Amer. Math. Soc. 110 (1990), no. 4, 895–904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement